# SDR SIMA20120507007

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 23,906 hours, 20,453 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2928 THE CREW REPORTED A PACK 1 OVERLOAD.  THE CAPTAIN REPORTED THE AIRSPEED AND ALT INDICATIONS WERE ERRATIC.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO LRD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL TEST OF PITOT/STATIC SYSTEM IAW W/C 34-700-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
